Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 369571, 15 pages
http://dx.doi.org/10.1155/2011/369571
Research Article

Asymptotic Behavior of the Navier-Stokes Equations with Nonzero Far-Field Velocity

Department of Mathematics, Hallym University, Chuncheon 200-702, Republic of Korea

Received 18 June 2011; Revised 7 October 2011; Accepted 17 October 2011

Academic Editor: Weiqing Ren

Copyright © 2011 Jaiok Roh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H.-O. Bae and B. J. Jin, “Asymptotic behavior for the Navier-Stokes equations in 2D exterior domains,” Journal of Functional Analysis, vol. 240, no. 2, pp. 508–529, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H.-O. Bae and B. J. Jin, “Temporal and spatial decay rates of Navier-Stokes solutions in exterior domains,” Bulletin of the Korean Mathematical Society, vol. 44, no. 3, pp. 547–567, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. H.-O. Bae and J. Roh, “Weighted estimates for the incompressible fluid in exterior domains,” Journal of Mathematical Analysis and Applications, vol. 355, no. 2, pp. 846–854, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H.-O. Bae and J. Roh, “Optimal weighted estimates of the flows in exterior domains,” Nonlinear Analysis, vol. 73, no. 5, pp. 1350–1363, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W. Borchers and T. Miyakawa, “On stability of exterior stationary Navier-Stokes flows,” Acta Mathematica, vol. 174, no. 2, pp. 311–382, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Z. M. Chen, “Solutions of the stationary and nonstationary Navier-Stokes equations in exterior domains,” Pacific Journal of Mathematics, vol. 159, no. 2, pp. 227–240, 1993. View at Google Scholar · View at Zentralblatt MATH
  7. C. He, “Weighted estimates for nonstationary Navier-Stokes equations,” Journal of Differential Equations, vol. 148, no. 2, pp. 422–444, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. He and T. Miyakawa, “On weighted-norm estimates for nonstationary incompressible Navier-Stokes flows in a 3D exterior domain,” Journal of Differential Equations, vol. 246, no. 6, pp. 2355–2386, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Iwashita, “Lq-Lp estimates for solutions of the nonstationary Stokes equations in an exterior domain and the Navier-Stokes initial value problems in Lq spaces,” Mathematische Annalen, vol. 285, no. 2, pp. 265–288, 1989. View at Publisher · View at Google Scholar
  10. H. Kozono and T. Ogawa, “Some Lp estimate for the exterior Stokes flow and an application to the nonstationary Navier-Stokes equations,” Indiana University Mathematics Journal, vol. 41, no. 3, pp. 789–808, 1992. View at Publisher · View at Google Scholar
  11. H. Kozono and T. Ogawa, “Two-dimensional Navier-Stokes flow in unbounded domains,” Mathematische Annalen, vol. 297, no. 1, pp. 1–31, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. Kozono and T. Ogawa, “On stability of Navier-Stokes flows in exterior domains,” Archive for Rational Mechanics and Analysis, vol. 128, no. 1, pp. 1–31, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Roh, “ Spatial stability of 3D exterior stationary Navier-Stokes,” In press.
  14. C. W. Oseen, Neuere Methoden und Ergebnisse in der Hydrodynamik, Akademische Verlagsgesellschaft, Leipzig, German, 1927.
  15. Y. Enomoto and Y. Shibata, “On the rate of decay of the Oseen semigroup in exterior domains and its application to Navier-Stokes equation,” Journal of Mathematical Fluid Mechanics, vol. 7, no. 3, pp. 339–367, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. D. Fujiwara and H. Morimoto, “An Lr-theorem of the Helmholtz decomposition of vector fields,” Journal of the Faculty of Science, University of Tokyo: Section I, vol. IX, pp. 59–102, 1961. View at Google Scholar
  17. T. Miyakawa, “On nonstationary solutions of the Navier-Stokes equations in an exterior domain,” Hiroshima Mathematical Journal, vol. 12, no. 1, pp. 115–140, 1982. View at Google Scholar · View at Zentralblatt MATH
  18. C. G. Simader and H. Sohr, “A new approach to the Helmholtz decomposition and the Neumann problem in Lq-spaces for bounded and exterior domains,” in Mathematical Problems Relating to the Navier-Stokes Equation, vol. 11, pp. 1–35, World Scientific, River Edge, NJ, USA, 1992. View at Google Scholar
  19. Y. Enomoto and Y. Shibata, “Local energy decay of solutions to the Oseen equation in the exterior domains,” Indiana University Mathematics Journal, vol. 53, no. 5, pp. 1291–1330, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H.-O. Bae and B. J. Jin, “Estimates of the wake for the 3D Oseen equations,” Discrete and Continuous Dynamical Systems. Series B, vol. 10, no. 1, pp. 1–18, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Y. Shibata, “On an exterior initial-boundary value problem for Navier-Stokes equations,” Quarterly of Applied Mathematics, vol. 57, no. 1, pp. 117–155, 1999. View at Google Scholar · View at Zentralblatt MATH
  22. J. G. Heywood, “On stationary solutions of the Navier-Stokes equations as limits of nonstationary solutions,” Archive for Rational Mechanics and Analysis, vol. 37, pp. 48–60, 1970. View at Google Scholar · View at Zentralblatt MATH
  23. J. G. Heywood, “The exterior nonstationary problem for the Navier-Stokes equations,” Acta Mathematica, vol. 129, no. 1-2, pp. 11–34, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. K. Masuda, “On the stability of incompressible viscous fluid motions past objects,” Journal of the Mathematical Society of Japan, vol. 27, pp. 294–327, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. H.-O. Bae and J. Roh, “ Stability for the 3D Navier-Stokes Equations with nonzero far field velocity on exterior domains,” Journal of Mathematical Fluid Mechanics. In press. View at Publisher · View at Google Scholar
  26. J. Roh, “Lr-Lp stability of the incompressible flows with nonzero far field velocity,” Abstract and Applied Analysis, vol. 2011, pp. 1–11, 2011. View at Google Scholar
  27. C. He and Z.-P. Xin, “Weighted estimates for nonstationary Navier-Stokes equations in exterior domains,” Methods and Applications of Analysis, vol. 7, no. 3, pp. 443–458, 2000. View at Google Scholar · View at Zentralblatt MATH
  28. T. Ohyama, “Interior regularity of weak solutions of the time-dependent Navier-Stokes equation,” Proceedings of the Japan Academy, vol. 36, pp. 273–277, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH